# SDR O9I2003F00000

- Difficulty date: February 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N89HS
- Make and model: Israel ASTRA SPX
- Aircraft serial: 089
- Engine: Garrtt TFE73140
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 30607016
- Part serial: 95140570039
- Condition: Leaking
- Location: Lt Eng Sump
- Part time: 1,441 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL ON LEFT ENGINE COWLING AFTER FLIGHT.  PERFORMED GROUND RUN OF ENGINE AND FOUND PIN HOLE IN ENGINE DRIVEN OIL SUPPLY PUMP HOUSING.
